# SDR 05FDEA02851

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,789 hours, 8,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER TO FRIEGHT CONVERSION, FOUND THE SEQUENT PUFFIN CORROSIONS ON THE UPPER RIGHT WING SKIN IN THE FOLLOWING ZONE: FROM WING CROSS-SECTION STA XORS 402 TO XORS 433.  NOTE: THE UPPER MENTIONED CORROSIONS HAVE BEEN INDIVIDUALIZED IN 2 POINT.  BLENDOUT ALL EVIDENCE OF CORROSION AS PER SRM 57-10-00 FIG 32.  MEASURE AND RECORD REWORKED POSITION, DIMENSIONS AND SKIN RESIDUAL THICKNESS.  REWORKED IS IN LIMITS FOR SRM 57-10-00 FIG 32.  PROTECT AREA PER SRM 51-21-02.
